Alert archive / Maryland / Coastal Flood Statements in 2010

Coastal Flood Statement 30, NWS Philadelphia/Mount Holly

November 17, 2010Caroline County, Queen Anne's County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this coastal flood statement at Nov 17, 2010, 11:19 AM EST for Caroline County, Queen Anne's County, Talbot County, Maryland. It took effect at Nov 17, 2010, 12:00 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2010, 11:19 AM EST (16:19 UTC)
In effect from
Nov 17, 2010, 12:00 PM EST
Expired
Nov 17, 2010, 4:00 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 52 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WHUS41 KPHI 171619
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EST WED NOV 17 2010

MDZ015-019-020-172100-
/O.NEW.KPHI.CF.S.0030.101117T1700Z-101117T2100Z/
QUEEN ANNES-TALBOT-CAROLINE-
1119 AM EST WED NOV 17 2010

...SPOTTY MINOR TIDAL FLOODING THIS AFTERNOON...

SOME MINOR TIDAL FLOODING OF THE MORE FLOOD-PRONE AREAS ALONG THE
MARYLAND EASTERN SHORE AND TRIBUTARIES IS EXPECTED LEADING UP TO
AND DURING HIGH TIDE THIS AFTERNOON. HIGH TIDE OCCURS BETWEEN
ABOUT 100 PM AND 400 PM EST TODAY. WINDS BOTH IN ADVANCE OF AND
BEHIND A STRONG COLD FRONT THAT MOVED ACROSS THE AREA OVERNIGHT
ARE THE CAUSE.

PLEASE DO NOT PARK YOUR VEHICLE IN AREAS THAT ARE SUSCEPTIBLE TO
MINOR TIDAL FLOODING. PLEASE DO NOT DRIVE FLOODED ROADS.

$$

MPD
1 follow-up statement
928 
WHUS41 KPHI 172051
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EST WED NOV 17 2010

MDZ015-019-020-172200-
/O.EXP.KPHI.CF.S.0030.000000T0000Z-101117T2100Z/
QUEEN ANNES-TALBOT-CAROLINE-
351 PM EST WED NOV 17 2010

THE THREAT OF MINOR TIDAL FLOODING HAS ENDED ACROSS THE MARYLAND
EASTERN SHORE. NO ADDITIONAL FLOODING ASSOCIATED WITH THE RECENT
FRONTAL PASSAGE IS EXPECTED. 

$$

MPD

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Nov 17, 11:08 AM EST, 11 minutes earlier.

Area forecast discussion, Nov 17, 11:08 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 AM EST WED NOV 17 2010

.SYNOPSIS...
THE COLD FRONT, THAT CROSSED OUR AREA THIS MORNING, WILL MOVE
RAPIDLY OFF TO THE EAST THIS AFTERNOON. HIGH PRESSURE WILL
GRADUALLY BUILD IN FROM THE WEST THIS AFTERNOON AND EVENING. AS
THIS HIGH SETTLES TO OUR SOUTH TONIGHT AND THURSDAY, A SECONDARY
COLD FRONT WILL CROSS OUR AREA THURSDAY EVENING. HIGH PRESSURE
WILL SETTLE IN DURING FRIDAY, THEN BECOME NEARLY STATIONARY OVER
THE SOUTHEASTERN UNITED STATES LATE FRIDAY AND DURING THE WEEKEND.
A WEAK FRONTAL BOUNDARY HOWEVER SHOULD SETTLE SOUTHWARD ACROSS OUR
AREA LATE SATURDAY BEFORE MOVING BACK NORTHWARD AS A WARM FRONT
LATE SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT HAS MOVED OFF THE COAST LATE THIS MORNING AND WILL
CONTINUE TO PUSH RAPIDLY OFF TO THE EAST THIS AFTERNOON. CLOUDS
ARE PUSHING BACK IN FROM THE WEST NORTHWEST. THIS WILL LEAVE US
WITH PARTLY SUNNY CONDITIONS NORTH AND WEST AND MOSTLY SUNNY SOUTH
AND EAST FOR THE REMAINDER OF THE DAY. COULD STILL HAVE A FEW
SPRINKLES IN OUR NORTHERN MOUNTAINS INTO EARLY AFTERNOON, SO HAVE
ADDED THEM TO OUR GRIDS. WITH THE CAA UPON US, AND A TIGHT PRESSURE
GRADIENT BETWEEN THE LOW TO OUR NORTH AND THE HIGH TO OUR SOUTHWEST,
WINDS HAVE INCREASED TO THE PREDICTED SPEEDS. WE WILL MAINTAIN
THE WIND ADVISORY THAT IS CURRENTLY IN EFFECT.

AS FOR TEMPERATURES, WE GENERALLY TOOK A BLEND OF THE GFS/NAM MOS
BUT DID ADJUST UPWARD TO ACCOUNT FOR THE MILDER AIR IN PLACE EARLY
THIS MORNING. FOR MOST, THE HIGHS MAY ACTUALLY OCCUR THIS MORNING
ALTHOUGH THERE COULD BE SOME RECOVERY THIS AFTERNOON DESPITE THE CAA
GIVEN INCREASING SUNSHINE AND DEEPER MIXING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A STRONG AREA OF LOW PRESSURE WILL BE MOVING INTO THE CANADIAN
MARITIMES TONIGHT. MEANWHILE, HIGH PRESSURE WILL BE BUILDING INTO
THE SOUTHEASTERN UNITED STATES. THE PRESSURE GRADIENT BETWEEN THESE
TWO SYSTEMS WILL REMAIN TIGHTENED ACROSS OUR AREA THIS EVENING, BUT
THEN RELAX THROUGH THE NIGHT AS THE SURFACE LOW MOVES FARTHER AWAY.
DESPITE A RATHER ROBUST WIND FIELD TO LINGER THROUGH AT LEAST THE
FIRST HALF OF THE NIGHT, THE FORECAST SOUNDINGS INDICATE THAT THE
LOW-LEVEL LAPSE RATES WEAKEN AS LOW-LEVEL COOLING TAKES PLACE. THIS
DECREASES THE VERTICAL MIXING SUBSTANTIALLY DURING THE EVENING
HOURS. AS A RESULT, WE WILL MAINTAIN THE WIND ADVISORY UNTIL 01Z. IF
CONDITIONS DROP BELOW ADVISORY CRITERIA THEN THE ADVISORY CAN BE
TAKEN DOWN EARLIER.

OTHERWISE, THE UPPER-LEVEL TROUGH LIFTS OUT OF THE AREA TONIGHT AS A
STRONG SHORT WAVE ROUNDS ITS BASE AND CLIPS OUR NORTHERN AREAS. EVEN
THOUGH THE AIRMASS IS DRYING OUT, THERE MAY BE SOME BANDS OF
STRATOCUMULUS DURING THE NIGHT WITHIN THE CAA REGIME. THIS MAY
ESPECIALLY BE TRUE ACROSS THE NORTHERN PORTIONS OF THE CWA, CLOSER
TO THE SHORT WAVE. THERE SHOULD BE ENOUGH WIND AT THE SURFACE TO
KEEP TEMPERATURES FROM REALLY BOTTOMING OUT.

FOR THURSDAY, CLOUDS ARE EXPECTED TO BE ON THE INCREASE AS AN
UPPER-LEVEL TROUGH AND SHORT WAVE MOVE INTO THE AREA. AT THE
SURFACE, A SECONDARY COLD FRONT IS EXPECTED TO CROSS THE AREA LATE
IN THE DAY. THE AIRMASS IS FORECAST TO BE GETTING COLDER THROUGH THE
DAY ESPECIALLY ABOVE THE SURFACE /500 MB TEMPERATURES DOWN AROUND
-25C/. THE FORECAST SOUNDINGS INDICATE THAT THE CONVECTIVE
TEMPERATURES SHOULD BE REACHED, ALLOWING CUMULUS TO DEVELOP AND
BECOME MORE VERTICAL. THERE DOES NOT APPEAR TO BE STRONG SYNOPTIC
FORCING OVERALL, HOWEVER ISOLATED TO SCATTERED SHOWERS CANNOT BE
RULED OUT IN THE AFTERNOON AND EARLY EVENING ESPECIALLY ACROSS THE
CENTRAL AND NORTHERN ZONES.

FOR FRIDAY, HIGH PRESSURE BUILDS IN FROM THE WEST AS SOME
UPPER-LEVEL RIDGING ARRIVES. AS THIS OCCURS, THE CAA DWINDLES AND
TURNS INTO WAA BY LATE IN THE DAY AS A STORM TRACKS ACROSS THE UPPER
GREAT LAKES REGION. THIS MAY ALLOW FOR SOME MID TO HIGH LEVEL CLOUDS
TO ARRIVE ACROSS OUR AREA ESPECIALLY ACROSS THE NORTHERN ZONES.

FOR TEMPERATURES, WE MAINLY TOOK AN EVEN BLEND OF THE GFS/NAM MOS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
OVERALL, FAIR WEATHER WILL BE ACROSS THE MIDDLE ATLANTIC REGION THIS
WEEKEND AS A SURFACE HIGH PRESSURE SYSTEM WILL BE IN CONTROL.
HOWEVER, A WEAK FRONT LOOKS TO SETTLE SOUTHWARD ACROSS OUR CWA LATE
SATURDAY BEFORE TURNING BACK NORTHWARD AS A WARM FRONT. A SURFACE
LOW WILL BE MOVING ACROSS SOUTHERN CANADA, SO A WARM SOUTHWEST FLOW
WILL DEVELOP ACROSS THE REGION.

A STORM TRACK LYING ACROSS THE SOUTHERN PLAINS INTO THE GREAT LAKES
WILL SEND A LOW PRESSURE SYSTEM NORTH OF OUR CWA MONDAY AND
TUESDAY. THE SYSTEM WILL PROBABLY BE CLOSE ENOUGH TO SEND SOME EXTRA
CLOUDINESS AND PRECIPITATION TO NORTHERN PARTS OF THE FORECAST AREA.
POPS WERE LEFT IN THE SLGT CHC/LOW CHC RANGE ATTM. CONFIDENCE IS
LIMITED WITH THE SYSTEM WITH THE LATEST MODELS OFFERING SOMEWHAT
DIFFERENT SOLUTIONS. TEMPERATURES WILL LIKELY BE TOO WARM TO SUPPORT
ANY FROZEN PRECIPITATION WITH THE SYSTEM. A FEW FLAKES ACROSS THE
SOUTHERN POCONOS WOULD NOT BE TOO SURPRISING THOUGH. OVERALL, WE DID
NOT MAKE ANY SIGNIFICANT CHANGES, ALTHOUGH DID BLEND IN A SMALL
PERCENTAGE OF THE 00Z MOSGUIDE TO SOME FIELDS TO INTRODUCE SOME NEW
GUIDANCE INTO THE DATABASE.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...VFR WITH OCNL CIGS 4000-5000 FT AND A GUSTY WSW WIND 30-40
KNOTS. BRIEF PERIOD OF MVFR CIGS IN THE 13Z-18Z TIME FRAME
POSSIBLE IN THE POCONOS.

TONIGHT...VFR WITH DIMINISHING W WIND GUSTS TO LESS THAN 25KTS BY
03Z.  CIRRUS ARRIVES AFTER 06Z.

OUTLOOK THURSDAY-SUNDAY...VFR. GUSTS GENERALLY LESS THAN 20 KNOTS EXCEPT
WNW WIND GUSTS 25 KNOTS DURING THE DAYLIGHT HOURS SATURDAY.

&&

.MARINE...
TODAY...GALE ALL WATERS.  WSW FQT GUSTS 30-40 KNOTS.

LEAST CONFIDENCE OF GALE IS UPPER DEL BAY BUT EVEN THERE A GALE
SHOULD OCCUR. GALE GUSTS SHOULD SUBSIDE FROM SW TO NE THIS AFTN/EVE.

TONIGHT...WNW WINDS DIMINISH BUT GUSTS 35-40 KTS MAY LINGER IN
PORTIONS OF THE OUTER ATLC COASTAL WATERS TIL 05Z.

THURSDAY...ANOTHER COLD FRONT IS FORECAST TO CROSS THE WATERS. WINDS
BEHIND THIS FRONT WILL BECOME NW AND COULD GUST TO AROUND 25 KT
THURSDAY NIGHT.

FRIDAY...FAIR AND QUIET.

SATURDAY...WNW GUSTS TO 25 KNOTS PROBABLE FOR AN SCA ASSOCIATED
WITH A NEW CFP.

SUNDAY...FAIR AND QUIET AS A RIDGE OF HIGH PRESSURE PASSES
OVERHEAD AND TO OUR N.

&&

.TIDES/COASTAL FLOODING...
GUIDANCE CONTINUES TO INDICATE THAT THERE COULD BE MARGINAL MINOR
TIDAL FLOODING PROBLEMS MAINLY WITH THE AFTERNOON HIGH TIDE ON
WEDNESDAY ALONG CHESAPEAKE BAY AND POSSIBLY ALONG PORTIONS OF
DELAWARE BAY. HOWEVER CONFIDENCE NOT VERY HIGH, NO ADVISORIES OR
WARNINGS AT THIS TIME. WILL REEVALUATE THE SITUATION DURING MID
MORNING TO WITNESS THE REAL TIME DEPARTURES VERSUS MODELED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR PAZ054-055-
     060>062-067>071.
NJ...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR NJZ001-007>010-
     012>027.
DE...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ450>452.
     GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ430-431-
     453>455.

&&

SYNOPSIS...GORSE/RPW
NEAR TERM...GORSE/RPW
SHORT TERM...GORSE
LONG TERM...GORSE/O'HARA
AVIATION...DRAG
MARINE...DRAG
TIDES/COASTAL FLOODING...DRAG
Hazardous weather outlook, Nov 17, 10:05 AM EST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 AM EST WED NOV 17 2010

MDZ012-015-019-020-180915-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1005 AM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

ALSO, MINOR TIDAL FLOODING OF THE MOST FLOOD-PRONE AREAS NEAR
CHESAPEAKE BAY AND TRIBUTARIES IS POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-
180915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1005 AM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-180915-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
1005 AM EST WED NOV 17 2010

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-453>455-180915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1005 AM EST WED NOV 17 2010

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 17, 9:04 AM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 AM EST WED NOV 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND GST     STEVENSVILLE            38.98N 76.31W
11/17/2010  M48.00 MPH       QUEEN ANNE'S       MD   MESONET

            A 48 MPH THUNDERSTORM WIND GUST WAS RECORDED AT THE
            STEVENSVILLE BAY BRIDGE. REPORT VIA DEOS.

0148 AM     TSTM WND GST     TOLCHESTER BEACH NOS    39.21N 76.25W
11/17/2010  M41.00 MPH       KENT               MD   MESONET

            A 41 MPH THUNDERSTORM WIND GUST WAS RECORDED AT
            TOLCHESTER BEACH. REPORT VIA DEOS.

0228 AM     TSTM WND GST     BEAR                    39.62N 75.68W
11/17/2010  M51.00 MPH       NEW CASTLE         DE   TRAINED SPOTTER

0229 AM     TSTM WND GST     BEAR                    39.62N 75.68W
11/17/2010  M65.00 MPH       NEW CASTLE         DE   TRAINED SPOTTER

            DAVIS EQUIPMENT.

0230 AM     TSTM WND GST     NEWARK                  39.68N 75.76W
11/17/2010  M40.00 MPH       NEW CASTLE         DE   MESONET

            A 40 MPH THUNDERSTORM WIND GUST WAS RECORDED AT THE
            NEWARK DEOS SITE.

0248 AM     TSTM WND GST     DOVER                   39.16N 75.52W
11/17/2010  M56.00 MPH       KENT               DE   ASOS

            A 56 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE DOVER
            AIR FORCE BASE.

0251 AM     TSTM WND DMG     5 SE WOODSTOWN          39.60N 75.26W
11/17/2010                   SALEM              NJ   EMERGENCY MNGR

            TREES AND WIRES DOWN ON ROADS IN UPPER PITTSGROVE
            TOWNSHIP PRETTY MUCH TOWNSHIP WIDE. LOCATION POSTED IS
            APPROXIMATE.

0255 AM     TSTM WND GST     BERLINSVILLE            40.77N 75.57W
11/17/2010  M55.00 MPH       NORTHAMPTON        PA   TRAINED SPOTTER

            A 55 MPH THUNDERSTORM WIND GUST WAS REPORTED IN
            BERLINSVILLE. SMALL HAIL OBSERVED FOR ABOUT 30 SECONDS.

0300 AM     TSTM WND GST     LONDON GROVE TWP        39.82N 75.81W
11/17/2010  M56.00 MPH       CHESTER            PA   MESONET

            A 56 MPH THUNDERSTORM WIND GUST WAS RECORDED AT LONDON
            GROVE. TIME APPROXIMATE.

0300 AM     TSTM WND GST     SHIP JOHN SHOAL NOS     39.31N 75.38W
11/17/2010  M57.00 MPH       ANZ430             NJ   BUOY

            A 57 MPH THUNDERSTORM WIND GUST WAS RECORDED AT SHIP JOHN
            SHOAL.

0300 AM     TSTM WND GST     NEWBOLD NOS             40.14N 74.75W
11/17/2010  M44.00 MPH       BUCKS              PA   MESONET

            A 44 MPH THUNDERSTORM WIND GUST WAS RECORDED AT NEWBOLD
            ISLAND.

0303 AM     TSTM WND GST     ALLENTOWN               40.59N 75.48W
11/17/2010  M41.00 MPH       LEHIGH             PA   ASOS

            A 41 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
            LEHIGH VALLEY INTERNATIONAL AIRPORT.

0315 AM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.87N 75.24W
11/17/2010  M41.00 MPH       PHILADELPHIA       PA   ASOS

            A 41 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
            PHILADELPHIA INTERNATIONAL AIRPORT.

0316 AM     TSTM WND GST     FORKS TWP               40.73N 75.22W
11/17/2010  M59.00 MPH       NORTHAMPTON        PA   TRAINED SPOTTER

0330 AM     TSTM WND DMG     MOUNT LAUREL            39.93N 74.93W
11/17/2010                   BURLINGTON         NJ   LAW ENFORCEMENT

            TREE DOWN ON HARTFORD ROAD NEAR RTE 38. TIME ESTIMATED.

0342 AM     TSTM WND GST     TRENTON                 40.22N 74.76W
11/17/2010  M54.00 MPH       MERCER             NJ   ASOS

            A 54 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
            TRENTON MERCER COUNTY AIRPORT.

0342 AM     TSTM WND DMG     TRENTON                 40.22N 74.76W
11/17/2010                   MERCER             NJ   EMERGENCY MNGR

            ROOFS RIPPED OFF BUILDINGS AT THE AIRPORT. SEVERAL PLANES
            WERE FLIPPED OVER.

0356 AM     TSTM WND DMG     CONSHOHOCKEN            40.08N 75.29W
11/17/2010                   MONTGOMERY         PA   BROADCAST MEDIA

            TREES AND WIRES DOWN BETWEEN NORSAM AND COUNTRY CLUB
            DRIVE.

0356 AM     TSTM WND DMG     NARBERTH                40.01N 75.26W
11/17/2010                   MONTGOMERY         PA   BROADCAST MEDIA

            TREES AND WIRES DOWN BETWEEN GYSPY LANE AND MONTGOMERY
            AVE.

0414 AM     TSTM WND DMG     3 N CHAPMAN             40.80N 75.40W
11/17/2010                   NORTHAMPTON        PA   BROADCAST MEDIA

            ROOF DAMAGE TO HOME ON DANNERSVILLE RD...MULTIPLE TREES
            DOWN IN TOWNSHIP.

0420 AM     TSTM WND GST     PERTH AMBOY             40.52N 74.27W
11/17/2010  M48.00 MPH       MIDDLESEX          NJ   MESONET

            A 48 MPH THUNDERSTORM WIND GUST WAS RECORDED AT PERTH
            AMBOY.

0425 AM     TSTM WND DMG     YARDLEY                 40.24N 74.85W
11/17/2010                   BUCKS              PA   BROADCAST MEDIA

            TREES DOWN BETWEEN DOLINGTON AND QUARRY RD.

0425 AM     TSTM WND DMG     4 NE BRYN ATHYN         40.18N 75.01W
11/17/2010                   BUCKS              PA   BROADCAST MEDIA

            TREES DOWN BETWEEN HENRY AVE AND BRIDGETOWN RD.

0430 AM     TSTM WND DMG     1 NE JENKINTOWN         40.11N 75.11W
11/17/2010                   MONTGOMERY         PA   BROADCAST MEDIA

            TREES DOWN BETWEEN ROUTE 1 AND ADAMS AVE.

0440 AM     TSTM WND GST     SANDY HOOK              40.44N 73.99W
11/17/2010  M44.00 MPH       MONMOUTH           NJ   MESONET

            A 44 MPH THUNDERSTORM WIND GUST WAS RECORDED AT SANDY
            HOOK.

&&

HEAVENER/GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 1:08 AM ESTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot52 min
Nov 17, 1:59 AM ESTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot61 min
Nov 17, 2:03 AM ESTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot57 min

Nearby

Coastal Flood Statements in Maryland, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.